Programme Index

Discover 10,340,045 listings and 247,961 playable programmes from the BBC

Results 1 to 20 of 138 for your search filters
Filter by channel

Olympics

2012

BBC HD: Day 9: 20.30-22.00

Duration: 1 hour, 30 minutes

First broadcast: on BBC HD

Gary Lineker, John Inverdale, Michael Johnson and Denise Lewis present as the men's 100m champion is crowned. To watch in 3D set your 3D TV to 'side-by-side' mode. Show more

Contributors

Director:
Paul Davies
Presenter:
Gary Lineker
Presenter:
John Inverdale
Commentator:
Steve Cram
Commentator:
Paul Dickenson
Commentator:
Jonathan Edwards
Commentator:
Brendan Foster
Commentator:
Phil Jones

Olympics

2012

Men's 100m Final

Duration: 30 minutes

First broadcast: on BBC One West MidlandsLatest broadcast: on BBC One Yorks & Lincs

The race to decide the fastest man on the planet, live from the Olympic Stadium. All eyes are on Jamaican Usain Bolt as he attempts to retain his Olympic title. Show more

Olympics

2012

BBC Three: Day 7: 19.00-23.00

Duration: 4 hours

First broadcast: on BBC HDLatest broadcast: on BBC Three

The first night of athletics sees the continuation of the heptathlon, and there's more swimming. The Team GB women's football team may also be in quarter-final action. Show more

Contributors

Director:
Ian Finch
Presenter:
Jake Humphrey
Presenter:
John Inverdale
Presenter:
Clare Balding
Commentator:
Steve Cram
Commentator:
Paul Dickenson
Commentator:
Jonathan Edwards
Commentator:
Brendan Foster
Commentator:
Phil Jones
Commentator:
Andy Jameson
Commentator:
Adrian Moorhouse
Commentator:
Sharron Davies

Olympics

2012

BBC One: Day 8: 18.50-22.10

Duration: 3 hours, 20 minutes

First broadcast: on BBC One HDLatest broadcast: on BBC Three

Athletics action, with medals to be awarded in the women's discus throw, men's long jump, women's heptathlon, men's 10,000m and women's 100m events. Plus the women's 50m freestyle. Show more

Contributors

Director:
Paul Davies
Presenter:
Gary Lineker
Presenter:
John Inverdale
Commentator:
Steve Cram
Commentator:
Paul Dickenson
Commentator:
Jonathan Edwards
Commentator:
Brendan Foster
Commentator:
Phil Jones

Olympics

2012

BBC One: Day 11: 09.00-11.15

Duration: 2 hours, 15 minutes

First broadcast: on BBC One HDLatest broadcast: on BBC One Wales

More athletics from the Olympic Stadium, with a first look at Britain's Phillips Idowu as he attempts to qualify for the men's triple jump final. Plus two men's canoe sprint heats. Show more

Contributors

Commentator:
Andrew Cotter
Commentator:
Steve Cram
Commentator:
Paul Dickenson
Commentator:
Brendan Foster
Commentator:
Phil Jones

Olympics

2012

BBC One: Day 10: 11.30-13.00

Duration: 1 hour, 30 minutes

First broadcast: on BBC One HDLatest broadcast: on BBC One Wales

Hazel Irvine and Jonathan Edwards present more athletics, with British world silver medallist Hannah England in action in the 1500m heats at 11.45.

Olympics

2012

BBC One: Day 9: 18.50-21.45

Duration: 3 hours, 25 minutes

First broadcast: on BBC One HDLatest broadcast: on BBC Three

Gary Lineker, John Inverdale, Michael Johnson and Denise Lewis present as the women's triple jump and the women's 400m reach the medal stages. Show more

Contributors

Director:
Paul Davies
Director:
Paul Davies
Presenter:
Gary Lineker
Presenter:
Gary Lineker
Presenter:
John Inverdale
Presenter:
John Inverdale
Commentator:
Steve Cram
Commentator:
Steve Cram
Commentator:
Paul Dickenson
Commentator:
Paul Dickenson
Commentator:
Jonathan Edwards
Commentator:
Jonathan Edwards
Commentator:
Brendan Foster
Commentator:
Brendan Foster
Commentator:
Phil Jones
Commentator:
Phil Jones

Olympics

2012

BBC One: Day 10: 09.00-11.30

Duration: 2 hours, 30 minutes

First broadcast: on BBC One HDLatest broadcast: on BBC One Wales

Mishal Husain and Rishi Persad present canoeing and athletics action, with the men's kayak single 1,000m heats, women's 100m hurdles round 1 heats and men's 800m round 1 heats. Show more

Contributors

Presenter:
Rishi Persad
Commentator:
Andrew Cotter
Commentator:
Steve Cram
Commentator:
Paul Dickenson
Commentator:
Brendan Foster
Commentator:
Phil Jones

Olympics

2012

BBC Three: Day 8: 9.00-14.00

Duration: 5 hours

First broadcast: on BBC HDLatest broadcast: on BBC Three

Jessica Ennis continues her heptathlon campaign, there's a first look at the fastest men in the world and a visit to Weymouth to check on progress at the sailing regatta. Show more

Contributors

Presenter:
Rishi Persad
Commentator:
Steve Cram
Commentator:
Paul Dickenson
Commentator:
Brendan Foster
Commentator:
Phil Jones

Olympics

2012

BBC One: Day 10: 19.00-22.00

Duration: 3 hours

First broadcast: on BBC One HDLatest broadcast: on BBC Three

Gary Lineker presents the evening's athletics action, with medals being awarded in the women's pole vault, women's shot put, men's 400m hurdles and men's 400m events. Show more

Contributors

Director:
Paul Davies
Director:
Paul Davies
Presenter:
Gary Lineker
Presenter:
Gary Lineker
Presenter:
John Inverdale
Presenter:
John Inverdale
Commentator:
Steve Cram
Commentator:
Steve Cram
Commentator:
Paul Dickenson
Commentator:
Paul Dickenson
Commentator:
Jonathan Edwards
Commentator:
Jonathan Edwards
Commentator:
Brendan Foster
Commentator:
Brendan Foster
Commentator:
Phil Jones
Commentator:
Phil Jones

Olympics

2012

BBC One: Day 11: 19.00-22.00

Duration: 3 hours

First broadcast: on BBC One HDLatest broadcast: on BBC Three

Gary Lineker and John Inverdale present as British interest centres on sprint hurdler Tiffany Porter, while the eyes of the world are on the men's 1500m final. Show more

Contributors

Director:
Paul Davies
Director:
Paul Davies
Presenter:
Gary Lineker
Presenter:
Gary Lineker
Presenter:
John Inverdale
Presenter:
John Inverdale
Commentator:
Steve Cram
Commentator:
Steve Cram
Commentator:
Paul Dickenson
Commentator:
Paul Dickenson
Commentator:
Jonathan Edwards
Commentator:
Jonathan Edwards
Commentator:
Brendan Foster
Commentator:
Brendan Foster

Olympics

2012

BBC One: Day 12: 19.00-22.00

Duration: 3 hours

First broadcast: on BBC One HDLatest broadcast: on BBC Three

Gary Lineker and John Inverdale present another night of top-class athletics, with four finals including the men's 110m hurdles and the women's 400m hurdles. Show more

Contributors

Director:
Paul Davies
Director:
Paul Davies
Presenter:
Gary Lineker
Presenter:
Gary Lineker
Presenter:
John Inverdale
Presenter:
John Inverdale
Commentator:
Steve Cram
Commentator:
Steve Cram
Commentator:
Paul Dickenson
Commentator:
Paul Dickenson
Commentator:
Jonathan Edwards
Commentator:
Jonathan Edwards
Commentator:
Brendan Foster
Commentator:
Brendan Foster
Commentator:
Phil Jones
Commentator:
Phil Jones

Olympics

2012

BBC One: Day 13: 19.00-22.00

Duration: 3 hours

First broadcast: on BBC One HDLatest broadcast: on BBC Three

Gary Lineker and John Inverdale present another big night of athletics, as Usain Bolt aims to win the 200m title. Also includes Men's 800m final and Women's javelin throw final. Show more

Contributors

Director:
Paul Davies
Director:
Paul Davies
Presenter:
Gary Lineker
Presenter:
Gary Lineker
Presenter:
John Inverdale
Presenter:
John Inverdale
Commentator:
Steve Cram
Commentator:
Steve Cram
Commentator:
Paul Dickenson
Commentator:
Paul Dickenson
Commentator:
Jonathan Edwards
Commentator:
Jonathan Edwards
Commentator:
Brendan Foster
Commentator:
Brendan Foster
Commentator:
Phil Jones
Commentator:
Phil Jones

Olympics

2012

BBC One: Day 14: 19.00-22.00

Duration: 3 hours

First broadcast: on BBC One HDLatest broadcast: on BBC Three

The penultimate night of athletics action, with six gold medals to be won including the women's 1500m. Plus news of men's boxing semi-finals and men's bronze medal football. Show more

Contributors

Presenter:
Gary Lineker
Presenter:
Gary Lineker
Presenter:
John Inverdale
Presenter:
John Inverdale
Commentator:
Steve Cram
Commentator:
Steve Cram
Commentator:
Paul Dickenson
Commentator:
Paul Dickenson
Commentator:
Jonathan Edwards
Commentator:
Jonathan Edwards
Commentator:
Brendan Foster
Commentator:
Brendan Foster
Commentator:
Phil Jones
Commentator:
Phil Jones

Olympics

2012

BBC One: Day 15: 19.15-22.10

Duration: 2 hours, 55 minutes

First broadcast: on BBC One HDLatest broadcast: on BBC Three

Gary Lineker, John Inverdale, Michael Johnson and Denise Lewis present coverage from day 15 of the Games, featuring athletics medal events and the men's 10m platform diving final. Show more

Contributors

Presenter:
Gary Lineker
Presenter:
Gary Lineker
Presenter:
John Inverdale
Presenter:
John Inverdale
Presenter:
Michael Johnson
Presenter:
Michael Johnson
Presenter:
Denise Lewis
Presenter:
Denise Lewis
Commentator:
Steve Cram
Commentator:
Steve Cram
Commentator:
Paul Dickenson
Commentator:
Paul Dickenson
Commentator:
Jonathan Edwards
Commentator:
Jonathan Edwards
Commentator:
Brendan Foster
Commentator:
Brendan Foster

Olympics

2012

BBC Three: Day 7: 9.00-14.00

Duration: 5 hours

First broadcast: on BBC HDLatest broadcast: on BBC Three

More swimming heats and action from the Olympic Stadium as Jessica Ennis embarks on her quest to win heptathlon gold. Plus Dai Greene in the heats of the men's 400m hurdles. Show more

Contributors

Presenter:
Rishi Persad
Presenter:
Clare Balding
Commentator:
Andy Jameson
Commentator:
Adrian Moorhouse
Commentator:
Sharron Davies
Commentator:
Steve Cram
Commentator:
Paul Dickenson
Commentator:
Brendan Foster
Commentator:
Phil Jones

Olympics

2012

BBC One: Day 7: 19.00-22.00

Duration: 3 hours

First broadcast: on BBC One HDLatest broadcast: on BBC Three

Coverage from day seven of the Olympics, with athletics, swimming and football. Events include the men's 100m butterfly final and the women's 800m freestyle final. Show more

Contributors

Executive Producer:
Jonny Bramley
Presenter:
Gary Lineker
Presenter:
John Inverdale
Commentator:
Andy Jameson
Commentator:
Adrian Moorhouse
Commentator:
Sharron Davies
Presenter:
Clare Balding
Commentator:
Steve Cram
Commentator:
Paul Dickenson
Commentator:
Jonathan Edwards
Commentator:
Brendan Foster
Commentator:
Phil Jones

Olympics

2012

BBC One: Day 8: 11.20-13.00

Duration: 1 hour, 40 minutes

First broadcast: on BBC One HDLatest broadcast: on BBC One Yorkshire

The rowing regatta reaches its climax with the remaining four gold medals being decided, among them the men's four, and Usain Bolt competes in the first round of men's 100m heats. Show more

Contributors

Presenter:
Matt Baker
Presenter:
John Inverdale
Commentator:
Garry Herbert
Commentator:
Dan Topolski
Commentator:
Steve Cram
Commentator:
Paul Dickenson
Commentator:
Phil Jones

Sport Relief

2018

Part 1

Duration: 3 hours

First broadcast: on BBC One Scotland HDLatest broadcast: on BBC One Wales

Some of the biggest stars and TV shows come together to try and raise money for good causes in the UK and overseas, live from MediaCityUK in Salford. Show more

Contributors

Presenter:
Gary Lineker
Presenter:
Davina McCall
Presenter:
Ore Oduba
Performer:
Kylie Minogue
Participant:
David Ginola
Participant:
Alex Scott
Participant:
Chris Kamara
Participant:
John Barnes
Participant:
Ben Hanlin
Participant:
Anthony Joshua
Participant:
Harry Kane
Participant:
Paula Radcliffe
Participant:
Michael Johnson
Participant:
Robbie Savage
Participant:
John Bishop
Participant:
Harry Kane
Participant:
Dele Alli
Participant:
Jonny Wilkinson
Participant:
Geoff Hurst
Participant:
Marcus Rashford
Participant:
Jesse Lingard
Participant:
Rob Brydon
Participant:
Michael Dapaah
Participant:
Michael McIntyre
Participant:
Andy Murray
Executive Producer:
Colin Hopkins
Editor:
Carl Doran